# SDR 0103769907

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- Aircraft time: 80,752 hours, 96,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF ROTATION, A STRONG ODOR OF EXHAUST FUMES FILLED THE CABIN.  FUMES CLEARED WHEN THROTTLES WERE RETARDED FOR LANDING AFTER TURNBACK.  LANDING WAS UNEVENTFUL.  FUMES RETURNED DURING TAXI TO THE GATE AND CLEARED WHEN PACKS WERE SHUT DOWN.  MAINTENANCE FOUND THE LEFT ACM LEAKING OIL INTERNALLY.  OIL WAS IN THE DUCTS AND SENSE LINES.  REPLACED THE ACM AND WATER SEPARATORS.  DUCTS CLEARED OUT AND CABIN VENTED.  AIRCRAFT RETURNED TO SERVICE.
